# SDR SWAA2018061122655

- Difficulty date: May 25, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 19,898 hours, 8,560 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER BULKHEAD CRACKED AT BS 663. REPAIRED BULKHEAD IAW SRM.
